Isotretinoin-Induced Inflammatory Bowel Disease in an Adolescent

@article{Reniers2001IsotretinoinInducedIB,
  title={Isotretinoin-Induced Inflammatory Bowel Disease in an Adolescent},
  author={D. Reniers and J. Howard},
  journal={Annals of Pharmacotherapy},
  year={2001},
  volume={35},
  pages={1214 - 1216}
}
OBJECTIVE: To report a case of inflammatory bowel disease (IBD) associated with use of isotretinoin. CASE SUMMARY: A 17-year-old boy presented with new-onset rectal bleeding after completion of a five-month course of isotretinoin. A diagnosis of ulcerative colitis was made. His condition worsened despite therapy with 5-aminosalicylic acid, steroid retention enema, iron supplement, and prednisone. Five months after the onset of rectal bleeding, he had lost 11.4 kg and developed bilateral pitting… Expand
Isotretinoin-induced inflammatory bowel disease.
Ulcerative colitis and isotretinoin: Is there a causal relationship?
Isotretinoin-associated pan-enteritis.
Possible Association Between Isotretinoin and Inflammatory Bowel Disease
bowel disease with isotretinoin
...
1
2
3
4
5
...

References

SHOWING 1-9 OF 9 REFERENCES
Isotretinoin-associated proctosigmoiditis.
Inflammatory bowel disease in pediatric and adolescent patients.
A method for estimating the probability of adverse drug reactions
Inflammatory bowel disease and isotretinoin.
  • M. B. Brodin
  • Medicine
  • Journal of the American Academy of Dermatology
  • 1986
Oral isotretinoin and inflammatory bowel disease.
  • S. Schleicher
  • Medicine
  • Journal of the American Academy of Dermatology
  • 1985